# SDR F3LA200200150

- Difficulty date: May 17, 2002
- Submitted: May 17, 2002
- Operation: Air carrier
- Aircraft: N316FL
- Make and model: Boeing 737-36E
- Aircraft serial: 25264
- Aircraft time: 28,937 hours, 15,242 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-2 CHECK, INSPECTION REPORTED SURFACE CORROSION ON AFT CARGO COMPARTMENT FLOOR SUPPORTS, STA 771 - 857, RBL 8, LBL 7, RBL 3, LBL 3.  REPLACED CORRODED SECTION PER SRM 53-00-53, FIG 201, DETAIL 1.
